# SDR ASAA2022120741273

- Difficulty date: December 7, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 70,067 hours, 35,940 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Part number: 114A50104
- Part serial: 001076
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT NOSE BEAM CRACKED AT 3EA FASTENER HOLES AT SLAT STA 451.42. GROUNDED - YES. REPAIRED #8 SLAT IAW B737-700 SRM 57-42-02-2R-4.
